# SDR HEEA062858

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Broken
- Location: Radio Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AND BENT GEARS, CAUSING IT HARD TO TURN SHAFT.
